The Annals of Statistics
- Ann. Statist.
- Volume 27, Number 1 (1999), 82-93.
On the optimality of orthogonal array plus one run plans
Much contrary to popular belief and even a published result, it is seen that orthogonal array plus one run plans are not necessarily optimal, within the relevant class, for general $s_1 \times \dots \times s_m$ factorials. A broad sufficient condition on $s_1,\dots, s_m$ ensuring the optimality of such plans has been worked out. This condition covers, in particular, all symmetric factorials and thus strengthens some previous results.
Ann. Statist. Volume 27, Number 1 (1999), 82-93.
First available in Project Euclid: 5 April 2002
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 62K15: Factorial designs
Secondary: 05B15: Orthogonal arrays, Latin squares, Room squares
Mukerjee, Rahul. On the optimality of orthogonal array plus one run plans. Ann. Statist. 27 (1999), no. 1, 82--93. doi:10.1214/aos/1018031102. https://projecteuclid.org/euclid.aos/1018031102.